# SDR ASAA2018052524840

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A750312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE AT STA 500H TO 500I IS CRACKED AT RBL 25. GROUNDED - YES. REMOVED AND REPLACED BAFFLE AT 500H TO 500I, RBL25 IAW SRM 51 40 02 0G 0.
